# SDR AALA202003129011

- Difficulty date: March 8, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 29,513 hours, 3,262 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE GEAR MADE AN UNUSUAL CLUNK NOISE WHEN GEAR,HANDLE MOVED TO DOWN POSITION. ***SUPPLEMENTAL ACTION SECT 4 AND 5: REMOVED AND REPLACED NLG RETRACT ACTUATOR IAW AMM 32-34-01.***(CLOSED)
